按条件检索“233”条记录

已选条件: 数据来源: WOS × 出版年: 2018 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. Edge coloring of planar graphs without adjacent 7-cycles EI SCOPUS SCIE

作者:Zhang, Wenwen; Wu, Jian-Liang

作者机构:[Zhang, Wenwen] Shandong Womens Univ, Sch Date & Comp Sci, Jinan 250300, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2018,Vol.739,59-64

资源类型:期刊论文

WOS:000437074800004

62. A fast-high order compact difference method for the fractional cable equation EI SCOPUS SCIE

作者:Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli

作者机构:[Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2018,Vol.34,Issue.6,2237-2266

资源类型:期刊论文

WOS:000445333600016

63. Input-Output Decoupling of Boolean Control Networks EI SCOPUS SCIE

作者:Pan, Jinfeng; Feng, Jun-E; Yao, Juan; Zhao, Jianli

作者机构:[Pan, Jinfeng; Feng, Jun-E; Yao, Juan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2018,Vol.20,Issue.6,2185-2194

资源类型:期刊论文

WOS:000452531600011

64. Rational fractal surface interpolating scheme with variable parameters EI SCOPUS SCIE

作者:Liu, Tiantian; Zhang, Yunfeng; Wang, Ping; Du, Hongwei; Bao, Fangxun; Zhang, Caiming

作者机构:[Liu, Tiantian; Bao, Fangxun; Zhang, Caiming] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Zhang, Yunfeng; Wang, Ping; Du, Hongwei] Shandong Univ Finance & Econ, Sch Comp Sci & Technol, Jinan, Shandong, Peoples R China.

来源:COMPUTER AIDED GEOMETRIC DESIGN,2018,Vol.64,50-72

资源类型:期刊论文

WOS:000441658600006

65. INEQUALITIES AMONG EIGENVALUES OF DIFFERENT SELF-ADJOINT DISCRETE STURM-LIOUVILLE PROBLEMS SCOPUS SCIE

作者:Zhu, Hao; Shi, Yuming

作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL INEQUALITIES & APPLICATIONS,2018,Vol.21,Issue.3,649-681

资源类型:期刊论文

WOS:000444628200004

66. A FIRST-ORDER NUMERICAL SCHEME FOR FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS IN BOUNDED DOMAINS SCIE

作者:Yang, Jie; Zhang, Guannan; Zhao, Weidong

作者机构:[Yang, Jie] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Zhang, Guannan] Oak Ridge Natl Lab, Comp Sci & Math Div, Oak Ridge, TN 37831 USA.; [Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2018,Vol.36,Issue.2,237-258

资源类型:期刊论文

WOS:000455995300005

67. Numerical method for the estimation of the fractional parameters in the fractional mobile/immobile advection-diffusion model EI SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu, Bo; Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2018,Vol.95,Issue.6-7,1131-1150

资源类型:期刊论文

WOS:000429600100005

68. Disjoint cliques in claw-free graphs SCOPUS SCIE

作者:Jiang, Su-yun; Yan, Jin

作者机构:[Jiang, Su-yun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,Vol.34,Issue.1,19-34

资源类型:期刊论文

WOS:000427057400003

69. Value distribution and uniqueness results of L-functions concerning certain linear differential polynomials SCOPUS SCIE

作者:Liu, Fang; Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Liu, Fang; Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250199, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2018,Vol.25,Issue.2,225-240

资源类型:期刊论文

WOS:000441227400006

70. A two-grid decoupled algorithm for fracture models EI SCOPUS SCIE

作者:Chen, Shuangshuang; Rui, Hongxing

作者机构:[Chen, Shuangshuang; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2018,Vol.76,Issue.5,1161-1173

资源类型:期刊论文

WOS:000445717800014

71. A new singular system approach to output feedback sliding mode control for fractional order nonlinear systems EI SCOPUS SCIE

作者:Zhan, Tao; Liu, Xinzhi; Ma, Shuping

作者机构:[Zhan, Tao; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhan, Tao; Liu, Xinzhi] Univ Waterloo, Dept Appl Math, Waterloo, ON N2L 3G1, Canada.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2018,Vol.355,Issue.14,6746-6762

资源类型:期刊论文

WOS:000443286300029

72. Infinite horizon reflected backward stochastic differential equations with Markov chains EI SCOPUS SCIE

作者:Lv, Siyu; Wu, Zhen

作者机构:[Lv, Siyu] Southeast Univ, Sch Math, Nanjing, Jiangsu, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,Vol.47,Issue.14,3360-3376

资源类型:期刊论文

WOS:000432631200005

73. Stochastic Maximum Principle for Forward-Backward Regime Switching Jump Diffusion Systems and Applications to Finance SCOPUS SCIE

作者:Lv, Siyu; Wu, Zhen

作者机构:[Lv, Siyu] Southeast Univ, Sch Math, Nanjing 211189, Jiangsu, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2018,Vol.39,Issue.5,773-790

资源类型:期刊论文

WOS:000448793800001

74. A sufficient stochastic maximum principle for a kind of recursive optimal control problem with obstacle constraint EI SCOPUS SCIE

作者:Huang, Jianhui; Wang, Haiyang; Wu, Zhen

作者机构:[Huang, Jianhui] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.; [Wang, Haiyang] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Shandong, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SYSTEMS & CONTROL LETTERS,2018,Vol.114,27-30

资源类型:期刊论文

WOS:000430993800004

75. Uniqueness of solution to scalar BSDEs with L exp (mu root 2log(1+L))-integrable terminal values SCIE

作者:Buckdahn, Rainer; Hu, Ying; Tang, Shanjian

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Lab Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Hu, Ying] Univ Rennes 1, IRMAR, Campus Beaulieu, F-35042 Rennes, France.; [Hu, Ying] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.; [Tang, Shanjian] Fudan Univ, Sch Math Sci, Dept Finance & Control Sci, Shanghai 200433, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2018,Vol.23

资源类型:期刊论文

WOS:000444727200004

76. On triple correlations of Fourier coefficients of cusp forms SCOPUS SCIE

作者:Lu, Guangshi; Xi, Ping

作者机构:[Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xi, Ping] Xi An Jiao Tong Univ, Dept Math, Xian 710049, Shaanxi, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2018,Vol.183,485-492

资源类型:期刊论文

WOS:000414380200023

77. Some novel numerical techniques for an inverse problem of the multi-term time fractional partial differential equation EI SCOPUS SCIE

作者:Fan, W.; Liu, F.; Jiang, X.; Turner, I.

作者机构:[Fan, W.] Jiangnan Univ, Sch Sci, Wuxi 214122, Peoples R China.; [Liu, F.; Turner, I.] Queensland Univ Technol, Discipline Math Sci, GPO Box 2434, Brisbane, Qld 4001, Australia.; [Jiang, X.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Turner, I.] QUT, Australian Res Council Ctr Excellence Math & Stat, Brisbane, Qld, Australia.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2018,Vol.336,114-126

资源类型:期刊论文

WOS:000425565100008

78. Z(2)(n)-GRADED QUASIALGEBRAS AND THE HURWITZ PROBLEM ON COMPOSITIONS OF QUADRATIC FORMS SCOPUS SCIE

作者:Hu, Ya-Qing; Huang, Hua-Lin; Zhang, Chi

作者机构:[Hu, Ya-Qing] Indiana Univ, Dept Math, Bloomington, IN 47405 USA.; [Hu, Ya-Qing; Huang, Hua-Lin; Zhang, Chi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2018,Vol.370,Issue.1,241-263

资源类型:期刊论文

WOS:000414149300009

79. BLOCK-CENTERED FINITE DIFFERENCE METHODS FOR NON-FICKIAN FLOW IN POROUS MEDIA SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2018,Vol.36,Issue.4,492-516

资源类型:期刊论文

WOS:000455996300002

80. MEROMORPHIC FUNCTIONS PARTIALLY SHARED VALUES WITH THEIR SHIFTS SCOPUS SCIE

作者:Lin, Weichuan; Lin, Xiuqing; Wu, Aidi

作者机构:[Lin, Weichuan; Lin, Xiuqing] Ningde Normal Univ, Dept Math, Ningde 352100, Fujian, Peoples R China.; [Wu, Aidi] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2018,Vol.55,Issue.2,469-478

资源类型:期刊论文

WOS:000433163800010

共 12 页, 233 条记录

TOP